It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-29-2008, 12:53 PM   #1
Junior Member
(male)
 
Join Date: Jul 2008
Location: Penzance, Cornwall, UK
Posts: 11
roger6 HB User
Rebuilder

I have been using the rebuilder for 3 months & now stopped all medication for 5 weeks. I am experiencing severe *****ling of feet & hands & widespread burning. Has anyone experienced this - are nerves repairing/coming back to life?

 
Old 07-30-2008, 07:30 AM   #2
(male)
 
Join Date: Jun 2008
Location: Farmville, VA
Posts: 0
pomalley80 HB User
Re: Rebuilder

I too started getting tingling and *****ly in my toes and feet after using the rebuilder for a few weeks, but those areas were basically cold dead numb before and now have some real sensation in them and the *****ly has reduced a lot. They told me that was normal. If your pain and burning (which I had pretty bad too) has gone up that badly, you probably came off your medications way before you were ready or supposed to.
The rebuilder people told me NOT to stop taking my medications without weaning, and only after consultation with my doctor and only after I started to notice improvement in my pain. Some of this junk is adictive, and that's why I want to get off them too, but they said the pain could actually increase if not weaned properly. I am basically pain free now, though still on my medications, which have NEVER gotten me pain free. I have an appointment next month to see my neurologist in Richmond VA (about an hour from here) and we are going to discuss reducing my medications.

 
Sponsors Lightbulb
   
Old 07-30-2008, 07:50 AM   #3
Junior Member
(female)
 
Join Date: Jul 2008
Location: brilliant,oh,usa
Posts: 10
ravenfey HB User
Re: Rebuilder

What is the rebuilder? I haven't herd of it before.

 
Old 07-30-2008, 08:15 AM   #4
(male)
 
Join Date: Jun 2008
Location: Farmville, VA
Posts: 0
pomalley80 HB User
Re: Rebuilder

it is a neuropathy treatment. <removed>

Last edited by mod-anon; 08-09-2008 at 12:19 PM. Reason: do not instruct members on how to find commercial websites.

 
Old 07-30-2008, 08:52 AM   #5
Member
(female)
 
Join Date: Feb 2008
Location: South River, NJ USA
Posts: 74
cream9518 HB User
Re: Rebuilder

<removed> Little too expensive for me right now.

Last edited by mod-anon; 08-09-2008 at 12:19 PM. Reason: do not instruct members on how to find commercial websites.

 
Old 07-31-2008, 12:26 PM   #6
Junior Member
(male)
 
Join Date: Jul 2008
Location: Penzance, Cornwall, UK
Posts: 11
roger6 HB User
Re: Rebuilder

Quote:
Originally Posted by pomalley80 View Post
I too started getting tingling and *****ly in my toes and feet after using the rebuilder for a few weeks, but those areas were basically cold dead numb before and now have some real sensation in them and the *****ly has reduced a lot. They told me that was normal. If your pain and burning (which I had pretty bad too) has gone up that badly, you probably came off your medications way before you were ready or supposed to.
The rebuilder people told me NOT to stop taking my medications without weaning, and only after consultation with my doctor and only after I started to notice improvement in my pain. Some of this junk is adictive, and that's why I want to get off them too, but they said the pain could actually increase if not weaned properly. I am basically pain free now, though still on my medications, which have NEVER gotten me pain free. I have an appointment next month to see my neurologist in Richmond VA (about an hour from here) and we are going to discuss reducing my medications.
Thanks so much for that it is very helpful, gives me a bit more hope!! Keep me posted of your progress.

 
Old 08-09-2008, 10:24 AM   #7
Newbie
(male)
 
Join Date: May 2007
Location: Bradenton, FL
Posts: 5
IveGotTheNerve HB User
Re: Rebuilder

I have been diagnosed by 3 neuros that say I have peripheral neuropathy. My major problem is burning and aching in the feet which gradually works its way up to the knees. I don't feel too bad in the morning if I have gotten a good night's rest. It gradually gets worse as the day goes on. When it is really bad, I get achy all over and very fatigued.

I thought the rebuilder was supposed to help alleviate the burning and aching. I have seen messages here that people who are using the rebuilder get more pain from using it or am I just seeing that people are having pain because they get off their meds too quickly?

 
Old 08-11-2008, 01:46 PM   #8
(male)
 
Join Date: Jun 2008
Location: Farmville, VA
Posts: 0
pomalley80 HB User
Re: Rebuilder

I think it's because of getting off the medications too quickly. They warned me about that, plus, they told me that in the beginning, the amount of activity that the treatment creates in tissues can be like over-exercising... too much for my stamina if not started gradually and build up tolerance, like with weight training or any other activity, too much at once that you're not used to can be aggrivating. Because of the burning sensation I had, we started SLOW and LOW on the intensity to make sure I could acclimate to it satisfactorily. That worked well.

 
Old 08-15-2008, 09:37 AM   #9
Newbie
(female)
 
Join Date: Aug 2008
Location: Coeburn, Virginia USA
Posts: 3
NanaJo27 HB User
Re: Rebuilder

I tried the Rebuilder for about a year or more and got no relief at all for my neuropathy.

 
Old 08-16-2008, 08:40 AM   #10
Junior Member
(male)
 
Join Date: Jul 2008
Location: Penzance, Cornwall, UK
Posts: 11
roger6 HB User
Re: Rebuilder

What were the particular symptoms you were experiencing when you used the rebuilder?

 
Old 08-16-2008, 12:54 PM   #11
Junior Member
(male)
 
Join Date: Jul 2008
Location: Penzance, Cornwall, UK
Posts: 11
roger6 HB User
Re: Rebuilder

Just read another of your posts so understand now what pain/symptoms you are experiencing. We have seen a tv programme in the UK showing the type of transmitter being fitted that we think you are talking about. From memory it was Guys Hospital in London & the operation was performed by a pain consultant. As you seem to be far more advanced in USA there must be someone over there that can help you. We hope so!!

 
Old 08-19-2008, 05:20 AM   #12
Newbie
(female)
 
Join Date: Aug 2008
Location: Coeburn, Virginia USA
Posts: 3
NanaJo27 HB User
Re: Rebuilder

I have needles-pins sensations in my feet...numbness. Much pain in legs, varies from leg to leg, sometimes both. Sharp pains in toes. Ends of toes feel like they are blistered. Toes draw out at times. I have gone up one full shoe size, but still can hardly stand shoes. Even carpet when barefoot hurts my feet.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
ReBuilder cream9518 Neuropathy 1 08-24-2011 05:37 PM
Is The Rebuilder worth the $$$ for my Neuropaphy of the legs? Patient911 Neuropathy 1 11-17-2008 06:58 AM
does the rebuilder work jeff47 Neuropathy 2 10-23-2008 05:22 AM
does the rebuilder worker for diabetic neuropathy MKhan3628 Neuropathy 6 09-20-2008 09:48 PM
adrenal rebuilder side effects sammi2 Addison's Disease 0 07-23-2007 01:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tingles (48), Aussie100 (34), RisingParrot (34), daisymaegrl (33), Ruby8 (27), captinsane1 (25), June89 (22), LasVegasgirl (10), awlright (10), jverive (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 08:33 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!